# SDR 2017FA0000102

- Difficulty date: January 12, 2017
- Submitted: March 16, 2017
- Operation: General aviation
- Make and model: Beech H90 (T-44A)
- Aircraft serial: 160851
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 5052122234
- Part serial: 333G86
- Condition: Cracked
- Location: Te Flap
- Part time: 2,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT INBOARD FLAP ACTUATORS FOUND CRACKED DURING PHASE INSPECTION ON TWO AIRCRAFT SINCE 12 JANUARY 2017. CRACKS WERE LOCATED IN THE ACTUATOR PISTON PN AE-521151-6 AND ACTUATOR PLUG PN AE-521149. SNS: 333-G-86 & 84011 HAD 2515 LANDING SINCE OH AND SNS 83041 & 84002 HAD 2146 LANDINGS SINCE OH. OH CYCLE IS 5000 LANDINGS.
